# SDR ASAA2014070808641

- Difficulty date: July 8, 2014
- Submitted: July 24, 2014
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 50,849 hours, 28,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546579531
- Condition: Corroded
- Location: Bs 1122-1127
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU BAY RT TORQUE BOX AIR INLET CUT OUT, AFT STIFFENER CORRODED.  ACFT GROUNDED.  R & R STIFFENER IAW SRM 51-40-02-0G-0.
